# SDR USAA2014071400017

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 42,084 hours, 24,153 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK THREE AREAS OF WATER INGRESS ON LT ELEVATOR UPPER SURFACE LOCATED APPROX. 18.5 INCHES FROM TE & 25.5 INCHES FROM INBD EDGE.  REPAIRED LT ELEVATOR UPPER SURFACE IAW SRM 55-21-11 PAR 5E.
